# SDR 2008FA0000686

- Difficulty date: September 29, 2008
- Submitted: October 17, 2008
- Operation: General aviation
- Aircraft: N44CK
- Make and model: Cessna 525
- Aircraft serial: 5250401
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6317003136
- Condition: Ruptured
- Location: Hyd System
- Part time: 2,416 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RUPTURE OF TUBE AT SIDE WHERE BENDING DIES LT MARKING BOTH ABOVE AND BELOW OPENING.  AFTER TAKEOFF, LOW FLUID AND PRESSURE WARNING LIGHTS CAME ON AND ACFT RETURNED TO AIRPORT. ACFT WAS TURNED OVER TO SERVICE CENTER.  LEAK WAS LOCATED AND THE LINE REPLACED ALONG WITH BOTH HYDRAULIC PUMPS.  (K)
